# SDR J7SA201208142012

- Difficulty date: August 14, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- Aircraft time: 7,214 hours, 4,415 cycles
- Engine: Hnywl AS90711A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116004
- Part serial: K116004
- Condition: Failed
- Location: Rt Hyd Sys
- Part time: 7,214 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE,  AN AMBER RT HYD PRESSURE LOW CAS POSTED IN FLIGHT.  PERFORMED AN AIR RETURN.  REPLACED RT EDP.
